Alert archive / Ohio / Tornado Warnings in 2013

Tornado Warning 12, NWS Pittsburgh, PA

July 10, 2013Carroll County, Harrison County, Jefferson County, Ohio; Hancock County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Jul 10, 2013, 5:18 PM EDT for Carroll County, Harrison County, Jefferson County, Ohio; Hancock County, West Virginia. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 5:18 PM EDT (21:18 UTC)
Expired
Jul 10, 2013, 5:45 PM EDT
In force
27 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Harrison County, OH, Jefferson County, OH, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:37 PM EDTTSTM WND DMG1 Se Winterdale, OHSNAPPED TREE LIMBS ALONG CROSS CREEK ROAD
Jul 10, 5:38 PM EDTTSTM WND DMG1 Wnw Sunshine Park, OHSEVERAL TREES WITH SNAPPED LIMBS AND A FEW UPROOTED ALONG ST ANDREWS DRIVE
Jul 10, 5:39 PM EDTTSTM WND DMG1 S Glendwell, OHA SMALL CLUSTER OF SNAPPED TREES AND LIMBS WAS NOTED ALONG SINCLAIR AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WFUS51 KPBZ 102118
TORPBZ
OHC019-067-081-WVC029-102145-
/O.NEW.KPBZ.TO.W.0012.130710T2118Z-130710T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 545 PM EDT

* AT 517 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS 10 MILES NORTHWEST OF UNIONPORT...OR NEAR KILGORE...AND
  WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNIONPORT...          RICHMOND...           WINTERSVILLE...
  STEUBENVILLE...       MINGO JUNCTION...     BRILLIANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4053 8097 4047 8060 4040 8061 4039 8063
      4038 8060 4034 8061 4032 8060 4026 8062
      4025 8064 4040 8102
TIME...MOT...LOC 2119Z 292DEG 35KT 4046 8096

$$


KRAMAR
4 follow-up statements
804 
WWUS51 KPBZ 102125
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
525 PM EDT WED JUL 10 2013

OHC019-067-081-WVC029-102145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
CARROLL OH-HARRISON OH-JEFFERSON OH-HANCOCK WV-
525 PM EDT WED JUL 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
HANCOCK...JEFFERSON...HARRISON AND CARROLL COUNTIES...

AT 521 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF KILGORE...AND WAS MOVING EAST AT 40
MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNIONPORT...          RICHMOND...           WINTERSVILLE...
  STEUBENVILLE...       MINGO JUNCTION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4053 8097 4047 8060 4040 8061 4039 8063
      4038 8060 4034 8061 4032 8060 4026 8062
      4025 8064 4040 8102
TIME...MOT...LOC 2125Z 292DEG 35KT 4041 8087

$$
353 
WWUS51 KPBZ 102134
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
534 PM EDT WED JUL 10 2013

OHC019-067-102144-
/O.CAN.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
CARROLL OH-HARRISON OH-
534 PM EDT WED JUL 10 2013

...THE TORNADO WARNING IS CANCELLED FOR HARRISON AND CARROLL
COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4051 8085 4047 8060 4040 8061 4039 8063
      4038 8061 4034 8061 4032 8060 4025 8064
      4033 8085 4034 8086
TIME...MOT...LOC 2134Z 292DEG 35KT 4037 8076

$$

OHC081-WVC029-102145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
JEFFERSON OH-HANCOCK WV-
534 PM EDT WED JUL 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR HANCOCK
AND JEFFERSON COUNTIES...

AT 531 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR UNIONPORT...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND...           UNIONPORT...          WINTERSVILLE...
  STEUBENVILLE...       MINGO JUNCTION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4051 8085 4047 8060 4040 8061 4039 8063
      4038 8061 4034 8061 4032 8060 4025 8064
      4033 8085 4034 8086
TIME...MOT...LOC 2134Z 292DEG 35KT 4037 8076

$$
711 
WWUS51 KPBZ 102138
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT WED JUL 10 2013

OHC081-WVC029-102145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
JEFFERSON OH-HANCOCK WV-
538 PM EDT WED JUL 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR HANCOCK
AND JEFFERSON COUNTIES...

AT 535 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WINTERSVILLE...AND WAS MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINTERSVILLE...       STEUBENVILLE...       MINGO JUNCTION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4048 8073 4047 8060 4040 8061 4039 8063
      4038 8061 4034 8061 4032 8060 4025 8065
      4031 8079 4033 8082
TIME...MOT...LOC 2139Z 297DEG 24KT 4033 8067

$$
744 
WWUS51 KPBZ 102145
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
545 PM EDT WED JUL 10 2013

OHC081-WVC029-102156-
/O.EXP.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
JEFFERSON OH-HANCOCK WV-
545 PM EDT WED JUL 10 2013

...THE TORNADO WARNING HAS EXPIRED FOR HANCOCK AND JEFFERSON
COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4048 8073 4047 8060 4040 8061 4039 8063
      4038 8061 4034 8061 4032 8060 4025 8065
      4031 8079 4033 8082
TIME...MOT...LOC 2138Z 297DEG 24KT 4033 8068

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:19 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 10, 2:19 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT WED JUL 10 2013

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION TONIGHT. BUILDING HIGH PRESSURE WILL
FOLLOW FOR THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
MRNG CNVCTN HAS VACATED THE RGN...LEAVING WDSPRD FLASH FLOODING IN
ITS WAKE. A LULL IS XPCD EARLY THIS AFTN AS ATMOSPHERE RECOVERS.

VERY MOIST AND UNSTABLE AMS RMNS IN PLACE...WITH A PLUME OF STEEP
MID-LVL LAPSE RATES NOTED IN 12Z KDTX RAOB XPCD TO ADVCT ESEWD.
WITH BKN SUNSHINE XPCD TO SPREAD EWD FROM OH INTO PA...MDT-STG
INSTBY WILL MATERIALIZE.

VIGOROUS TSTMS ONGOING FROM IN TO MI WILL SPREAD EWD WITH
ASSOCIATED SHRTWV TROF. AS THE VERY MOIST AMS IN ERN OH AND WRN PA
HEATS...VERY MINIMAL CAP WILL BE ERODED. CLUSTERS OF TSTMS MAY
CONSOLIDATE INTO MCS AS THEY PROGRESS EWD ACRS OH...PSBLY LEADING
TO A SGFNT WIND DMG THREAT.

PWATS RMN EXTREMELY HIGH AS WELL. IN LIGHT OF MRNG FLOODING RAIN
AND XPCD ADDITIONAL VERY HVY RAIN...FLASH FLOOD WATCH WAS EXPANDED
AND RETAINED THRU TNGT...WHEN CDFNT PASSAGE WILL EVACUATE THE MST
AMS.

SLGTLY COOLER MAXIMA XPCD ON THU AS CLD CVR IN WAKE OF CDFNT WILL
INHIBIT HEATING. MAXIMA FCSTD IN THE UPR 70S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS HAVE RETURNED TO MOST OF THE TAF SITES THIS
AFTERNOON. HOWEVER...THIS WILL BE TEMPORARY AS SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN REDEVELOP OVER THE REGION AND EXPAND
EASTWARD AHEAD OF A COLD FRONT. WITH MANY OF THE HI RES MODELS
HANDLING THE TIMING SIMILARLY...HAVE ADDED TEMPO TSRA GROUPS TO ALL
THE TAFS. EXPECT MVFR AND OCCASIONAL IFR RESTRICTIONS WITH
THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE AND ALSO CONTAIN VERY HEAVY
RAINFALL...FURTHER HAMPERING VISIBILITIES.

CONDITIONS MAY TEMPORARILY IMPROVE BEHIND THE COLD FRONT BEFORE
FOG/STRATUS DEVELOPS OVERNIGHT.

SOUTHWESTERLY WINDS WILL SHIFT TO NORTHWESTERLY WITH THE FRONTAL
PASSAGE OVERNIGHT.

VFR SHOULD RETURN FOR THURSDAY AS HIGH PRESSURE BUILD EASTWARD.

OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH HIGH
PRESSURE IN CONTROL.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
     020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&

KRAMAR/34
Hazardous weather outlook, Jul 10, 1:06 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
106 PM EDT WED JUL 10 2013

MDZ001-PAZ009-015-016-022-023-031-073>076-WVZ004-012-021>023-041-
111715-
GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
106 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A VERY MOIST AND
UNSTABLE AIRMASS REMAINS IN THE REGION. SOME STORMS WILL BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
WVZ001>003-111715-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO-
106 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KRAMAR

In the hours before

Local storm report, Jul 10, 4:28 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      ELIZABETH               40.27N  79.89W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            WYLIE AVE ROAD FLOODING

&&

EVENT NUMBER PBZ1302423
Local storm report, Jul 10, 4:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     HERMITAGE               41.23N  80.44W
07/10/2013                   MERCER             PA   EMERGENCY MNGR

            TREES AND WIRES DOWN.

0310 PM     TSTM WND DMG     NEW VERNON              41.42N  80.12W
07/10/2013                   MERCER             PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER PBZ1302424
EVENT NUMBER PBZ1302425

XX
Local storm report, Jul 10, 4:36 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      BANKSVILLE              40.41N  80.03W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            TROPICAL AVE. FLOODING

&&

EVENT NUMBER PBZ1302426
Local storm report, Jul 10, 5:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     DOVER                   40.53N  81.48W
07/10/2013                   TUSCARAWAS         OH   TRAINED SPOTTER

            TREES DOWN.

&&

EVENT NUMBER PBZ1302427

XX
Local storm report, Jul 10, 5:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
506 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     FLASH FLOOD      ELLWOOD CITY            40.86N  80.28W
07/10/2013                   LAWRENCE           PA   AMATEUR RADIO

            ROAD FLOODING NEAR CASCADE PARK

&&

EVENT NUMBER PBZ1302428
Local storm report, Jul 10, 5:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     PORT WASHINGTON         40.33N  81.52W
07/10/2013                   TUSCARAWAS         OH   PUBLIC

            TREE DOWN

&&

EVENT NUMBER PBZ1302429

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:05 PM EDTRiver Flood WarningPBZCoshocton38 hr
Jul 9, 10:05 PM EDTSpecial Weather StatementPBZCoshocton, Muskingum85 min
Jul 9, 10:37 PM EDTSpecial Weather StatementPBZGuernsey, Noble83 min
Jul 9, 11:25 PM EDTAreal Flood WarningPBZMonroe6 hr
Jul 10, 6:49 AM EDTFlash Flood WarningPBZColumbiana7 hr
Jul 10, 9:05 AM EDTSevere Thunderstorm WarningPBZColumbiana40 min
Jul 10, 10:19 AM EDTRiver Flood WarningPBZTuscarawas25 hr
Jul 10, 4:13 PM EDTSevere Thunderstorm WarningPBZColumbiana47 min
Jul 10, 4:15 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum, Tuscarawas45 min
Jul 10, 4:39 PM EDTFlash Flood WarningPBZCoshocton3 hr
Jul 10, 4:39 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas51 min
Jul 10, 4:42 PM EDTTornado WarningPBZCoshocton, Tuscarawas33 min
Jul 10, 4:54 PM EDTTornado WarningPBZCarroll, Tuscarawas36 min
Jul 10, 4:58 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Muskingum, Tuscarawas47 min
Jul 10, 5:01 PM EDTTornado WarningPBZCarroll, Harrison, Tuscarawas29 min
Jul 10, 5:05 PM EDTFlash Flood WarningPBZTuscarawas3 hr
Jul 10, 5:11 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson, Monroe, Muskingum and 1 more49 min
Jul 10, 5:22 PM EDTFlash Flood WarningPBZMuskingum4 hr
Jul 10, 5:22 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson38 min
Jul 10, 5:25 PM EDTFlash Flood WarningPBZColumbiana4 hr
Jul 10, 5:41 PM EDTFlash Flood WarningPBZGuernsey, Noble4 hr
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Jefferson, Monroe, Noble42 min
Jul 10, 6:05 PM EDTFlash Flood WarningPBZMonroe4 hr
Jul 10, 7:25 PM EDTAreal Flood WarningPBZTuscarawas12 hr
Jul 9, 8:17 PM EDTSpecial Weather StatementPBZPreston73 min
Jul 9, 8:48 PM EDTFlash Flood WarningPBZMarion, Monongalia3 hr
Jul 9, 11:46 PM EDTAreal Flood WarningPBZMarion, Monongalia6 hr
Jul 10, 12:43 AM EDTSpecial Weather StatementPBZMonongalia, Preston2 hr
Jul 10, 10:55 AM EDTFlash Flood WarningPBZHancock3 hr
Jul 10, 5:58 PM EDTSevere Thunderstorm WarningPBZBrooke47 min
Jul 10, 6:29 PM EDTSpecial Weather StatementPBZMarion, Monongalia, Wetzel46 min
Jul 10, 6:47 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Wetzel43 min
Jul 10, 6:56 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston49 min
Jul 10, 7:28 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston, Tucker47 min
Jul 10, 7:50 PM EDTAreal Flood WarningPBZMonongalia3 hr

Nearby

Tornado Warnings in Ohio, 2013Tornado Warnings in West Virginia, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.